Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item:
Title: The Schwarz problem for Douglis analytic functions
Authors: Soldatov, A. P.
Keywords: mathematics
function analysis
analytic functions
integral representation
Schwarz problem
Douglis analytic functions
Issue Date: 2011
Citation: Soldatov, A.P. The Schwarz problem for Douglis analytic functions / A.P. Soldatov ; Belgorod State University // Journal of Mathematical Sciences. - 2011. - Vol.173, No.2.-P. 221-224.
Abstract: This paper considers the Schwarz problem that consists in finding a J-analytic function by its real part on the boundary. The Fredholm solvability of this problem is proved. The integral representation of J-analytic functions by Cauchy-type integrals with real density is obtained
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Files in This Item:
File Description SizeFormat 
Soldatov A_P_The Schwarz problem.pdf73.03 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.